Some Congruence Properties of Generalized Second Order Integer Sequences

UTSePress Research/Manakin Repository

Search UTSePress Research


Advanced Search

Browse

My Account

Show simple item record

dc.contributor.author Melham, Ray en_US
dc.contributor.author Shannon, Anthony en_US
dc.contributor.editor en_US
dc.date.accessioned 2012-10-12T03:32:46Z
dc.date.available 2012-10-12T03:32:46Z
dc.date.issued 1994 en_US
dc.identifier 2011005590 en_US
dc.identifier.citation Melham Ray and Shannon Anthony 1994, 'Some Congruence Properties of Generalized Second Order Integer Sequences', Fibonacci Assoc, vol. 32, no. 5, pp. 424-428. en_US
dc.identifier.issn 0015-0517 en_US
dc.identifier.other C1UNSUBMIT en_US
dc.identifier.uri http://hdl.handle.net/10453/17918
dc.description.abstract en_US
dc.language en_US
dc.publisher Fibonacci Assoc en_US
dc.title Some Congruence Properties of Generalized Second Order Integer Sequences en_US
dc.parent Fibonacci Quarterly en_US
dc.journal.volume 32 en_US
dc.journal.number 5 en_US
dc.publocation USA en_US
dc.identifier.startpage 424 en_US
dc.identifier.endpage 428 en_US
dc.cauo.name SCI.Faculty of Science en_US
dc.conference Verified OK en_US
dc.for 010100 en_US
dc.personcode 974601 en_US
dc.personcode 701914 en_US
dc.percentage 100 en_US
dc.classification.name Pure Mathematics en_US
dc.classification.type FOR-08 en_US
dc.edition en_US
dc.custom en_US
dc.date.activity en_US
dc.location.activity en_US
dc.description.keywords en_US
dc.staffid en_US
dc.staffid 701914 en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record